# SDR R61A2021121401009

- Difficulty date: December 1, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N824RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 38,244 hours, 25,580 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062333602
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH HORIZONTAL STABILIZER LEADING EDGE RIB 4 IS CRACKED. RH HORIZONTAL STAB LEADING EDGE RIB 4 REMOVED AND REPLACED IAW EMB SRM 51-41-02.
